# SDR FDEA201902110337

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT OUTBOARD HOLE   BORE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT   OUTBOARD HOLE BORE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AS PER EA.# : 1-5750-T0345169 P1   STEP 1C AND INSTALLED AS PER MD-11CMM 57-44-08 AND EA.# : 1-5750-T0345169 P1 STEP 1.   TITLE: WINGS-FLIGHT SURFACES- EO 1-5750-7-5002- LH WING-OUTBD FLAP INBD HINGE (WING   SIDE) -CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA.. # : 1-  5750-T0345169 P1 AND SNRM NO. N00365 FOR WORK DETAILS.
